Over dose because of wrong prescription

2»

Comments

  • Cherubim06Cherubim06 sent 4rm above PExer
    cococola wrote:
    Provera users please help me...

    My last intake of 10 mg tabs was Sunday night (my 10th tab) according to my doctor my menstruation will resume after 10 days or 5 days after taking the last pill. Yesterday morning which is my 2nd day after taking the last pill, my heavy spotting started, up to now. Ung flow is like ung end ng period. I just had to use panty liners lang and everytime i wipe after using the toilet, may red blood na ung tissue. But no signs of normal to heavy menstruation. Is this normal? This is making me worried kasi my doctor said expect heavy bleeding, nasaan na?

    Thanks, hope you guys with this same experience can help me.

    have you talk to your OB bout this? inform mo sya bout your situation mas alam nya gagawin:)
  • cococolacococola t-h-e #1 girl PExer
    ^Thanks sis! I started spotting on day 7 onwards, i texted my doctors and they said it's normal and it may be the start of my period. And like a clockwork, blood poured in on day 10. Heavy bleeding tlga! Galing ng doctor ko! I am so happy :) I like Provera, it worked for me :)
  • opal_octoberopal_october Member PExer
    Medyo scary nga yung nangyari sa yo.

    I understand the feeling, yung ang dami mong gustong sabihin at itanong sa dr but you can't butt in. Yung iba kasi talaga parang nagmamadali sa patient. And you got the feeling of being cheated once you left the clinic. The best way is to really ask a lot, give all the info abt what you feel, ask the possible side effect of the prescribed meds habang kaharap mo sya. And of course once you feel anything abnormal after you take the prescribed meds, have a follow-up consultation.

    I however doubt it was overdosage. Coz depending on the diagnosis, it could even be given 3 x a day , from 10 days to as long as 3 months depending on the case. So if you're thinking of filing a case, medyo mahirap talaga. I highly doubt if even your new OB would say it was overdosage.

    Allergy? maybe, even without rashes. But most probably it was the side effect of taking the drug. If you read the precautions on the insert of that drug (wala siguro nun kasi di naman per box yung nabibili), edema is listed as one of it's side effect. If you also have history of "pasa sa katawan", di sya pwede. And after taking it, once patient showed signs of "thrombotic disorders", it must be stopped.

    I would also advise you to see an internist (hematologist would be better), tell him your history and have yourself checked. Para lang ma sure na wala kang iba pang sakit.
  • cococolacococola t-h-e #1 girl PExer
    Question lang, i read over the internet that Prover was used before to test for pregnancy. Kaya lang it was stopped because there are over the counter PT's na which are cheaper and accurate. Plus, provera may cause a fetus defect if taken by a pregnant woman. So if your taking provera then you had a menstruation after, it means ur not pregnany right? But if you didnt have a bleeding, does it mean that your pregnant?

    Me kasi, i got my period back 5 days after my last intake, so di talaga ako pregnant? Hehe, my paranoia lives on ata... :)

Leave a Comment

BoldItalicStrikethroughOrdered listUnordered list
Emoji
Image
Align leftAlign centerAlign rightToggle HTML viewToggle full pageToggle lights
Drop image/file